Previous |  Up |  Next


Title: Sixty years of Professor Miroslav Fiedler (English)
Author: Sedláček, Jiří
Author: Vrba, Antonín
Language: English
Journal: Czechoslovak Mathematical Journal
ISSN: 0011-4642 (print)
ISSN: 1572-9141 (online)
Volume: 36
Issue: 3
Year: 1986
Pages: 495-510
Category: history
MSC: 01A70
idZBL: Zbl 0612.01018
idMR: MR847777
DOI: 10.21136/CMJ.1986.102110
Date available: 2008-06-09T15:12:04Z
Last updated: 2020-07-28
Stable URL:


Files Size Format View
CzechMathJ_36-1986-3_15.pdf 3.044Mb application/pdf View/Open
Back to standard record
Partner of
EuDML logo